MathSciNet Relay Station
MathSciNet bibliographic data
MR1164598 (93j:43001) 43A07 (22D05)
Adams, Scot; Lyons, Russell Amenability, Kazhdan's property and percolation for trees, groups and equivalence relations. Israel J. Math. 75 (1991), no. 2-3, 341–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement